MAUDE Adverse Event Report: ENDOLOGIX AFX; LIMB STENT GRAFT

ENDOLOGIX AFX; LIMB STENT GRAFT
Model Number I20-13/C88F SA
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 05/15/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient underwent treatment for an abdominal aortic aneurysm (aaa) with the implantation of an afx2 bifurcated stent graft, two (2) afx limb stent grafts, an afx vela suprarenal, and an ovation ix iliac limb on (b)(6) 2024.This initial procedure is outside the indications of use (off-label) due to the use of adjunctive devices not compatible with the afx system per the ifu.On (b)(6) 2024, the patient presented to the hospital with a reported kink in the left limb.The physician opted to address this issue by performing balloon angioplasty and placing a balloon-expandable stent.The patient's post-operative condition was reported as "ok" post-op.
 
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device iteration is afx with duraply.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix's practice to make at least three good-faith efforts to retrieve a reported adverse event/incident-related device, as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.The device was not returned to endologix for evaluation because it remains implanted.Medical imaging received by endologix shows the afx left limb extension buckled stent and stenosis of the left common iliac artery complaints are confirmed.The additional endovascular procedure complaint is also confirmed.This is consistent with the reported adverse event/incident.The preexisting angulation in the left iliac artery near the hypogastric likely contributed to the stent buckling and stenosis (anatomy-related).The concomitant product use of an ovation limb in the right iliac artery did not appear to contribute to the reported event.The complaint is most likely anatomy-related.Procedure-related harms of this complaint could not be determined with the medical records available for review.The final patient status was reported as doing okay post-secondary intervention.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Device iteration is afx with duraply.Corrections: g3: awareness date ¿ updated.H6: investigation finding codes - remove code 3233.H6: investigation conclusion codes - remove code 11.

Brand Name
AFX
Common Device Name
LIMB STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
Manufacturer (Section G)
ENDOLOGIX
2 musick
,
irvine CA 92618
Manufacturer Contact
gary kirchgater
2 musick
,
irvine, CA 92618
8009832284
MDR Report Key19484720
Report Number3011063223-2024-00082
Device Sequence Number7906020
Product Code MIH
UDI-Device Identifier00818009011459
UDI-Public(01)00818009011459(17)240618
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/18/2024
Device Model NumberI20-13/C88F SA
Device Lot Number2479354-002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/15/2024
Supplement Date Received by Manufacturer07/16/2024
Initial Report FDA Received Date06/07/2024
Supplement Report FDA Received Date08/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX LIMB STENT GRAFT LOT #: 2492872R002.; AFX VELA SUPRARENAL LOT #: 2751849021.; AFX2 BIFURCATED STENT GRAFT LOT #: 2736596003.; OVATION IX ILIAC LIMB LOT #: FS091823-60.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexMale